Thumbnail
Access Restriction
Open

Author Kadakal, Huriye
Editor Hudzik, Henryk
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2019
Language English
Abstract In this study, firstly we introduce a new concept called “strongly r-convex function.” After that we establish Hermite-Hadamard-like inequalities for this class of functions. Moreover, by using an integral identity together with some well known integral inequalities, we establish several new inequalities for n-times differentiable strongly r-convex functions. In special cases, the results obtained coincide with the well-known results in the literature.
ISSN 23148896
Learning Resource Type Article
Publisher Date 2019-01-03
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 23148888
Journal Journal of Function Spaces
Volume Number 2019
Page Count 10


Open content in new tab

   Open content in new tab